Journal of Complexity

Publication date: 2011-01
Volume: 27 Pages: 449 - 465
ISSN: 0885-064X, 1090-2708
DOI: 10.1016/j.jco.2011.02.001
Publisher: Elsevier

Author:

Sinescu, Vasile
L’Ecuyer, Pierre

Keywords:

Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, Numerical integration, Quasi-Monte Carlo, Lattice rules, Star discrepancy, Tractability, Component-by-component construction, BY-COMPONENT CONSTRUCTION, MONTE CARLO ALGORITHMS, ERROR-BOUNDS, TRACTABILITY, QUADRATURE, Numerical & Computational Mathematics, 0102 Applied Mathematics, 0103 Numerical and Computational Mathematics, 0802 Computation Theory and Mathematics